MAUDE Adverse Event Report: SYNTHES GMBH MATMAND SCR ø2 SELF-TAP L5 TAN 1U I/CLIP; PLATE, BONE

SYNTHES GMBH MATMAND SCR ø2 SELF-TAP L5 TAN 1U I/CLIP; PLATE, BONE
Model Number 04.503.405.01
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that during a procedure on (b)(6) 2022 for treating condylar process, the screws in question were unable to be securely tightened to a plate.The procedure was completed with replacement screws.There were no adverse patient outcomes.This report is for a 2.0mm ti matrixmandible screw self-tapping 5mm.This is report 5 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported the patient condition was stable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h4, h6: part 04.503.405.01s, lot 673p931: manufacturing site: jabil bettlach.Release to warehouse date: february 25, 2022.Expiry date: february 01, 2032.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.H3, h6: a product investigation was completed: visual analysis of the returned sample revealed that the screw had no signs of issue or defect.A dimensional inspection was performed and met specifications.A functional test was unable to be performed since the mating device was not returned.The complaint condition was not able to be replicated.The drawings reflecting the current and manufactured revisions were reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATMAND SCR ø2 SELF-TAP L5 TAN 1U I/CLIP
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15139023
Report Number8030965-2022-05461
Device Sequence Number5646805
Product Code JEY
UDI-Device Identifier10887587020433
UDI-Public(01)10887587020433
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.405.01
Device Catalogue Number04.503.405.01S
Device Lot Number673P931
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer09/30/2022
11/08/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/21/2022
11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATMAND SCR Ø2 SELF-TAP L5 TAN 1U I/CLIP; MATMAND SCR Ø2 SELF-TAP L5 TAN 1U I/CLIP; MATMAND SCR Ø2 SELF-TAP L5 TAN 1U I/CLIP; MATMAND SCR Ø2 SELF-TAP L5 TAN 1U I/CLIP
Patient SexUnknown